# SDR 99ZZZX3558

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Plug
- Part number: 6871534
- Condition: Leaking
- Location: Gearbox
- Component: 23035179
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, BEFORE INSTALLING PART, FOUND TIP OF CHIP DETECTOR TO HAVE A HOLE IN IT.
